# SDR ASAA2021122737011

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,852 hours, 638 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: 64737
- Condition: Faulty
- Location: Aft Blkhd Sta 11
- Part time: 1,852 hours, 638 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL, SPEED TRIM FAIL LIGHT ILLUMINATED. LIGHT EXT AFTER RESET. GROUNDED - YES. REMOVED AND REPLACED STAB POSITION SENSOR PER B737-9 AMM 22-11-31. C/W STAB POS SENSOR ADJUSTMENT & TEST PER AMM 22-11-31-820-801. OPS TEST NORMAL.
